# SDR SWIA202161903

- Difficulty date: September 11, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 690-54-24-007 REV. -- DATED 2021-09-06 FOR BLENDED CHAFE DAMAGE TO LH TRANSCOWL FLOATING TIE BAR.     (C-CHECK RO 10/22/2021)    COMPLIED WITH REO 690-54-24-007 REV --, DATED 2021-09-06 FOR BLENDED CHAFE DAMAGE TO L/H TRANSCOWL FLOATING TIE BAR. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
